The records, which were released under the provisions of the Freedom of Information Act reveal reports of incidents of seizures, paralysis, blindness, pancreatitis, speech problems, short term memory loss and Guillain-Barré Syndrome in girls after receiving Gardasil between September 1, 2010 through September 15, 2011.
Adverse Gardasil events reported to the FDA during this period include:
• Information received from the patient’s mother…concerning her healthy 14 year old daughter who in August 2007, January 2008, and June 2008, was vaccinated with a first, second and third dose of GARDASIL… It was reported that the patient experienced several symptoms including numbness and tingling in her fingers and toes, fatigue, a really hard time falling asleep, urinary tract infections, ovarian cyst, moody, trouble getting out of bed and seizures. The patient had had upwards of 150 seizures following her third shot in June 2008. During her seizures she stopped breathing for periods of 30 to 40 seconds. The patient was diagnosed with Neurocardiogenic syndrome and seizures. It was reported that the patient died due to an ovarian cyst. The reporter felt that the patient’s symptoms were related to vaccination with Gardasil.
• Additional information was received from a newspaper article researched by NetWellness.org, concerning a 18 year old female…who on 10-MAY-2007 was vaccinated with GARDASIL…in the right arm…The patient who was a college freshman travelled on 05-OCT-2007 to visit her family for the weekend. The patient reportedly felt "slightly ill" upon her arrival and subsequently took an aspirin and went to bed awakening at 1:30 PM the following afternoon "appearing refreshed". The patient became feverish again that night and woke at 1:00 AM the morning of 07-OCT-2007 with chills and a severe headache complaining that "my headache is about to explode". The patient was taken to a local hospital, where a brain computed axial tomography (CAT) scan was performed and the brain revealed meningococcal disease in her brain and brain stem. The patient was immediately transferred to another hospital and died the evening of 07-OCT-2007 due to complications of meningitis.
• Information has been received from a physician regarding a 15 year old female who on 26-SEP-2007 was vaccinated with her second dose of GARDASIL for prevention of HPV…Thirty minutes after the vaccination, the patient experienced a headache and that night went home and slept until the next morning. The patient woke up the next day and went to school. The school nurse called the patient’s mother and informed her that the patient felt tingling in both hands. Later that day, the patient was again sent to the nurse’s office due to a shaking sensation all over. Later that evening, things became worse and the patient started crying from the pain and burning in her back. The patient was taken to the emergency room by her parents. In the emergency room, the patient collapsed and was not able to walk; she was paralyzed from the waist down. It was reported that the patient was hospitalized for two months.
In response to the concern about death reports among those who received Gardasil, the Centers for Disease Control (CDC) insists that “there was no unusual pattern or clustering to the deaths that would suggest that they were caused by the vaccine.”
“These reports raise additional concerns about Gardasil’s questionable safety and provide ample reason to end the push to give it to young girls and boys. And the CDC’s continued caginess on reported deaths is disturbing,” said Judicial Watch President Tom Fitton. “Federal, state, and local officials need to stop promoting this vaccine for children.”
According to Reuters, as of June, 2011, about 35 million doses of Gardasil have been dispensed in the U.S. with 48 percent of girls between the ages of 13 and 17 having received at least one dose of the three-dose vaccine.
During the same time period, about 18,700 "adverse events" – which may or may not be caused by the vaccine – had been reported. Of those reports, 92 percent were considered mild – meaning they were not life threatening and caused no persistent damage. The rest were serious, and included blood clots and 56 deaths. The additional 26 deaths just discovered puts the fatality count at 82.
© All Rights Reserved, Living His Life Abundantly®/Women of Grace® http://www.womenofgrace.com